| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vitreous Floaters (1866); Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is unknown/not provided.Exact date when patient experienced blurry vision and floaters was not provided.There is no indication at the time of this report that the lens has been explanted.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
Initially, it was reported by (b)(4).That a male patient experienced blurry vision and floaters after implantation of an abbott product and is continuing.During a follow up, customer provided serial numbers (b)(4) implanted in patient's left eye and right eye respectively.No further information was provided.This report represents the lens implanted in patient's right eye.A separate report is being filed for the lens implanted in patient's left eye.
Additional Manufacturer Narrative
Device evaluation the device was not returned to the manufacturer for evaluation.Device inspection could not be performed, therefore the reported complaint could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.